# SDR DALA2017073105914

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER/LOWER SURFACE BS 446 TO 503, RBL 54 TO 60. CORROSION AND FASTENERS WERE REMOVED IAW SRM. FOUND TO BE OUT OF LIMITS.  A REPAIR FABRICATED IAW SRM. REPAIR INSTALLED.
